By Topic

Upper bound for a hybrid sum over Galois rings with applications to aperiodic correlation of some q-ary sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
A. G. Shanbhag ; Commun. Sci. Inst., Univ. of Southern California, Los Angeles, CA, USA ; P. V. Kumar ; T. Helleseth

An upper bound for a hybrid exponential sum over Galois rings is derived. This bound is then used to obtain an upper bound for the maximum aperiodic correlation of some sequence families over Galois rings. The bound is of the order of √qlnq where q-1 is the period of the sequences

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 1 )